# SDR UALA2013062404365

- Difficulty date: June 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 70,145 hours, 9,816 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82282010
- Part serial: 109
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EEC  MESSAGE 73-60042 ELECTRONIC ENGINE CONTROL (R ENG) HAS AN INTERNAL.   FAULT REPLACED EEC.
